# SDR WX0A201311040045

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99305389
- Condition: Corroded
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT CUSP WEB CORRODED BETWEEN BS 598 TO 617.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-05.
